# SDR ASOA20130608086

- Difficulty date: June 8, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N14168
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500840
- Aircraft time: 19,527 hours, 11,905 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Check Valve
- Part number: 2770138103
- Condition: Leaking
- Location: Zone 600
- Stage of operation: CL
- How discovered: V
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED A POSSIBLE FUEL LEAK FROM THE RT WING ON TAKEOFF.  THE ACFT RETURNED TO DEPARTURE, WHERE IT LANDED WITHOUT INCIDENT. MX R & R THE OTBD CHECK VALVE (FLAPPER VALVE) ON THE RT WING, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
